advertisement
Question
Posted by: Carmen | 2008/08/25

Re: Triphaisal

Hi Doc,

I have just completed a course of taking antibiotics today &  am on triphaisal. For how long will I be " unsafe"  as the antibiotics &  the pill dont work together. Please advise.

Many Thanks
Carmen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Carmen
Until your next menstruation it will be wise to take extra precaution.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement